I'm curious about a sex pill named Zyrexin. It has yohimbe in it. I was alos on steroid prednisone shots for my back and take percocet. to my knowledge I don't have high BP. I've taken it before with no problems, but twice I got sick and thought maybe it's the combo? trying to narrow it down. any reports or commens would be helpful
18 Aug 2011
Yohimbe has quite a few side effects that can make you feel sick. Yohimbe seems to be safe for most adults when used with the supervision of a healthcare professional. In some people, yohimbe might cause nausea, vomiting, inability to sleep, anxiety, high blood pressure, increased heart rate, dizziness, stomach upset, and more.
The chemical yohimbine is considered unsafe for use without a healthcare professional because side effects might occur with improper use. Some of these serious side effects include severe low blood pressure, heart problems, and other serious conditions including death.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just had a cervical block done this morning and now, holy cow, the pain has quadrupled!!! I called the pain clinic and they just refuse to allow me ...
2 answers • 4 Aug 2010
... late. i took a pregnancy test as i did have unprotected sex 3 weeks ago but it was negative. could the steroids be the cause?
1 answer • 27 Apr 2011
Severe degenerative disc disease. Rxed tramadol 50mg 4\day and percocet 5mg\325mg 4\day X 18 months?
... Steroid injections have relieved my pain. Have read in other forums that narcotics can help with tramadol withdrawal. True? Stopped Tramadol and ...
3 answers • 13 Apr 2013
I've been suffering with lichen planus for about 6 months but it feels more like 6 years. Only thing
... that helps is oral prednisone but it makes me feel yucky. None of the steroid creams are helping
2 answers • 29 Oct 2013
irritability etc. as apposed to prednisone ? . my 90 year old father takes prednisone 10 mg daily for pulmonary fibrosis , it helps his breathing and ...
1 answer • 10 Mar 2015